Pacific Journal of Mathematics

Invariant measures and Cesàro summability.

Howard Weiner

Article information

Source
Pacific J. Math., Volume 25, Number 3 (1968), 621-629.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102986154

Mathematical Reviews number (MathSciNet)
MR0230881

Zentralblatt MATH identifier
0157.37501

Subjects
Primary: 28.70

Citation

Weiner, Howard. Invariant measures and Cesàro summability. Pacific J. Math. 25 (1968), no. 3, 621--629. https://projecteuclid.org/euclid.pjm/1102986154


Export citation

References

  • [1] R. V. Chacon, A class of linear transformations,Proc. Amer. Math. Soc. 15 (1964), 560-564.
  • [2] R. V. Chacon, and D. S. Ornstein, A general ergodic theorem, Illinois J. Math. (2) 4 (1960), 153-160.
  • [3] K. Jacobs, Lectures on ergodic theory, Matematisk Institut, Aarhus University Vol. 1 (1963), 56-60.
  • [4] D. S. Ornstein, On invariant measures, Bull. Amer. Math. Soc. (4) 66 (1960), 297- 300.